MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ATLAS GOLD PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number ATG120142
Medical Device Problem Codes Break (1069); Inflation Problem (1310); Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation identified a break, a leak, inflation issue, and material puncture.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.(b)(4).
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg120164 pta balloon dilatation catheter allegedly experienced a break, leak, inflation issue, and material puncture.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient was reported as a (b)(6) year-old female weighing (b)(6) lbs.
 
Additional Manufacturer Narrative
H10: the lot number for the malfunction was provided and a lot history review was performed.The device has been returned for evaluation; the evaluation confirmed a break, a leak, and an inflation issue.Based upon the available information, the definitive root cause is unknown.The device is labeled for single use.H10: g4 h11: h6 (results) (removed device code 1504 - material puncture) h11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model atg120164 pta balloon dilatation catheter allegedly experienced a break, leak, inflation issue, and material puncture.This information was received from a single source.The malfunction involved a patient with no reported consequence.The patient was reported as a 9-year-old female weighing 50 lbs.

Brand Name
ATLAS GOLD PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9592088
Report Number2020394-2020-00310
Device Sequence Number14037300
Product Code LIT
UDI-Device Identifier00801741060748
UDI-Public(01)00801741060748
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberATG120142
Device Catalogue NumberATG120164
Device Lot Number93ZC0059
Initial Date Received by Manufacturer 12/31/2019
Supplement Date Received by Manufacturer03/25/2020
Initial Report FDA Received Date01/15/2020
Supplement Report FDA Received Date03/27/2020
Patient Sequence Number1